On some generalizations of Szego's first limit theorem

M. G. Kryein, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)23-41
Number of pages19
JournalAnalysis Mathematica
Volume9
Issue number1
DOIs
StatePublished - Mar 1 1983

Fingerprint

Limit Theorems
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On some generalizations of Szego's first limit theorem. / Kryein, M. G.; Spitkovsky, Ilya.

In: Analysis Mathematica, Vol. 9, No. 1, 01.03.1983, p. 23-41.

Research output: Contribution to journalArticle

@article{d9d82f29d0264af2a43de468b0387c0e,
title = "On some generalizations of Szego's first limit theorem",
author = "Kryein, {M. G.} and Ilya Spitkovsky",
year = "1983",
month = "3",
day = "1",
doi = "10.1007/BF01903988",
language = "English (US)",
volume = "9",
pages = "23--41",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - On some generalizations of Szego's first limit theorem

AU - Kryein, M. G.

AU - Spitkovsky, Ilya

PY - 1983/3/1

Y1 - 1983/3/1

UR - http://www.scopus.com/inward/record.url?scp=0002373970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002373970&partnerID=8YFLogxK

U2 - 10.1007/BF01903988

DO - 10.1007/BF01903988

M3 - Article

AN - SCOPUS:0002373970

VL - 9

SP - 23

EP - 41

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 1

ER -